# SDR UIEA2021062001386

- Difficulty date: June 20, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 90,294 hours, 22,772 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 201412170416
- Part serial: 7436
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

L WX RADAR FAILED TWICE IN FLIGHT, SWITCHED TO R WX RADAR AND THE SYSTEM WORKED NORMALLY.( TRANSFERRED TO DMI # 148947, CAT D, DUE DATE 18OCT21 IAW DDG 34-43-01 T.I. LUC 2223Z.  /  CVG MX, 21JUN21, LP 1444308, ITEM M7: REMOVED AND REPLACED WX RADAR TRANSCEIVER IAW AMM 34-43-01. OPS CHECK GOOD AT THIS TIME. MEL 148947 CLOSED, MCC NOTIFIED. PLACARD REMOVED. DISP: DSP: JL TIME : 17:30Z.  /    )
